Publication

Back to overview

The probability distribution of ranked gene trees on a species tree

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2012
Author Degnan JH, Rosenberg NA, Stadler T,
Project Estimating epidemiological and evolutionary parameters from viral sequence data using phylogenetic methods
Show all

Original article (peer-reviewed)

Journal MATHEMATICAL BIOSCIENCES
Volume (Issue) 235(1)
Page(s) 45 - 55
Title of proceedings MATHEMATICAL BIOSCIENCES

-